# SDR FDKA200702067

- Difficulty date: February 12, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 43,862 hours, 50,691 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6181 ALB-JFK (1356 PHX LCL).  CONTROL YOKE DIFFICULT TO MOVE IN AIR TO RIGHT AND AILERON TRIM INOP.  MX SPLICED WIRE ON AILERON TRIM POT.
